# SDR DALA2015012500638

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42L LOCATED BETWEEN FRAMES 30 AND 31.  REPLACED IAW SRM 51-72-11 AND DWG D53231375.
